# SDR UPS 803239

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 51415997
- Condition: Cracked
- Location: Fs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CRACK AND CORROSION ON LONGERON 36 SPLICE FITTING, FS 420 TO 440.  REPLACED FITTNG PER SRM 51-1-20D.
